Propofol Infusion Syndrome in a COVID19 Patient: A Case Report
Anas Erragh, Mohamed Anass Fehdi, Hasna Darouich, Afak Nsiri, Ouissal Aissaoui, Rachid Alharrar
*COVID-19 Dedicated ICU University Hospital of Casablanca, Morocco
**Hassan II University Ain Chock, Faculty of medicine and pharmacy, Casablanca, Morocco
Correspondent author: Anas Erragh, COVID-19 Dedicated ICU University Hospital of Casablanca, Morocco. E-mail: Erragg44anas@gmail.com
Citation: Erragh A, Fehdi MA, Darouich H, Nsiri A, Aissaoui O (2020) Propofol Infusion Syndrome in a COVID19 Patient: A Case Report. Annal Cas Rep Rev: ACRR-121.
Received Date: 19 May 2020; Accepted Date: 21 May 2020; Published Date: 28 May 2020
Journal Title:Annals of Case Reports & Reviews
SARS-CoV-2 causes a severe respiratory illness, named "COVID-19" by the World Health Organization (WHO), responsible for a pandemic today. The management of these patients requires hospitalization in intensive care unit and the use of mechanical ventilation with prolonged sedation. Propofol is one of the molecules that can be used.
Propofol infusion syndrome (PRIS) is rare, occurring after long-term administration of propofol. It is a real challenge for the critical care practitioner.
We report the case of a patient with COVID-19 with PRIS.